| Model Number |
470656-01 |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A return material authorization (rma) has been issued to the customer requesting to have the intuitive surgical, inc.(isi) device returned; however, at the time of this report, the product has not been received.
Event or Problem Description
It was reported that during a da vinci assisted surgical procedure, it was noted that both the ends of the cord got burned.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the initial reporter confirmed the issue cause any injury/harm to the patient /or staff.The issue did not cause any damage to drape.